# SDR LR7A04198

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,218 hours, 32,107 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 3629833
- Part serial: 4265
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  DUMPED FUEL AND RETURNED TO YFB.  AT YFB FOUND RT SIDE EMERGENCY EXIT LAYING ON FREIGHT.  INSPECTED DOOR ASSY, AIRCRAFT FRAME AND LATCHING MECHANISM.  NO DEFECTS NOTED PER MM SMP 581 52-20.  REINSTALLED DOOR.  OPS CHECK NORMAL.
